首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:A Bayesian Approach to Statistical Shape Analysis via the Projected Normal Distribution
  • 本地全文:下载
  • 作者:Luis Gutiérrez ; Eduardo Gutiérrez-Peña ; Ramsés H. Mena
  • 期刊名称:Bayesian Analysis
  • 印刷版ISSN:1931-6690
  • 电子版ISSN:1936-0975
  • 出版年度:2019
  • 卷号:14
  • 期号:2
  • 页码:427-447
  • DOI:10.1214/18-BA1113
  • 语种:English
  • 出版社:International Society for Bayesian Analysis
  • 摘要:This work presents a Bayesian predictive approach to statistical shape analysis. A modeling strategy that starts with a Gaussian distribution on the con- figuration space, and then removes the effects of location, rotation and scale, is studied. This boils down to an application of the projected normal distribution to model the configurations in the shape space, which together with certain identifiability constraints, facilitates parameter interpretation. Having better control over the parameters allows us to generalize the model to a regression setting where the effect of predictors on shapes can be considered. The methodology is illustrated and tested using both simulated scenarios and a real data set concerning eight anatomical landmarks on a sagittal plane of the corpus callosum in patients with autism and in a group of controls.
  • 关键词:Bookstein coordinates; identifiability; medical image; shape regression.
国家哲学社会科学文献中心版权所有